Alert archive / Missouri / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 82, NWS Kansas City, MO

May 26, 2016Lafayette County, Ray County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at May 26, 2016, 11:03 AM CDT for Lafayette County, Ray County, Missouri. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2016, 11:03 AM CDT (16:03 UTC)
Expired
May 26, 2016, 11:45 AM CDT
In force
42 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Lafayette County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 49 km from the middle of the area, began a volume at 16:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 4.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1730 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 247 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1730 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
247 m²/s²
0-3 km storm-relative helicity
285 m²/s²
Significant tornado parameter
0.0
Supercell composite
10.9

Open this sounding in Storm Lab

The text

As transmitted.

527 
WUUS53 KEAX 261603
SVREAX
MOC107-177-261645-
/O.NEW.KEAX.SV.W.0082.160526T1603Z-160526T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1103 AM CDT THU MAY 26 2016

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
  SOUTHEASTERN RAY COUNTY IN WEST CENTRAL MISSOURI...

* UNTIL 1145 AM CDT

* AT 1103 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEVASY...OR
  NEAR OAK GROVE...MOVING NORTHEAST AT 20 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  RICHMOND...ODESSA...HIGGINSVILLE...LEXINGTON...WELLINGTON...
  HARDIN...HENRIETTA...MAYVIEW...NAPOLEON...BATES CITY...
  CAMDEN AND FLEMING.

THIS INCLUDES INTERSTATE 70 IN MISSOURI BETWEEN MILE MARKERS 30 AND
37.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3900 9411 3923 9410 3933 9376 3921 9376
      3921 9373 3902 9372
TIME...MOT...LOC 1603Z 242DEG 19KT 3909 9411 

HAIL...1.75IN
WIND...60MPH
 
$$

PIETRYCHA
4 follow-up statements
629 
WWUS53 KEAX 261621
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1121 AM CDT THU MAY 26 2016

MOC107-177-261645-
/O.CON.KEAX.SV.W.0082.000000T0000Z-160526T1645Z/
LAFAYETTE MO-RAY MO-
1121 AM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR NORTHWESTERN LAFAYETTE AND SOUTHEASTERN RAY COUNTIES...

AT 1121 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WELLINGTON...
OR 7 MILES SOUTHWEST OF LEXINGTON...MOVING NORTHEAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RICHMOND...HIGGINSVILLE...LEXINGTON...WELLINGTON...HARDIN...
HENRIETTA...MAYVIEW...NAPOLEON...CAMDEN AND FLEMING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3923 9410 3933 9376 3921 9376 3921 9373
      3902 9372 3905 9411
TIME...MOT...LOC 1621Z 242DEG 19KT 3914 9400 

HAIL...1.75IN
WIND...60MPH
 
$$

PIETRYCHA
782 
WWUS53 KEAX 261626
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1126 AM CDT THU MAY 26 2016

MOC107-177-261645-
/O.CON.KEAX.SV.W.0082.000000T0000Z-160526T1645Z/
LAFAYETTE MO-RAY MO-
1126 AM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR NORTHWESTERN LAFAYETTE AND SOUTHEASTERN RAY COUNTIES...

AT 1126 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WELLINGTON...
OR NEAR LEXINGTON...MOVING NORTHEAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RICHMOND...HIGGINSVILLE...LEXINGTON...WELLINGTON...HARDIN...
HENRIETTA...MAYVIEW...NAPOLEON...CAMDEN AND FLEMING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3923 9410 3933 9376 3921 9376 3921 9373
      3902 9372 3905 9411
TIME...MOT...LOC 1626Z 243DEG 19KT 3914 9397 

HAIL...1.75IN
WIND...60MPH
 
$$

PIETRYCHA
454 
WWUS53 KEAX 261637
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1137 AM CDT THU MAY 26 2016

MOC107-177-261645-
/O.CON.KEAX.SV.W.0082.000000T0000Z-160526T1645Z/
LAFAYETTE MO-RAY MO-
1137 AM CDT THU MAY 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR CENTRAL LAFAYETTE AND SOUTHEASTERN RAY COUNTIES...

AT 1136 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LEXINGTON...
MOVING NORTHEAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HIGGINSVILLE...LEXINGTON...WELLINGTON...HARDIN...HENRIETTA...
MAYVIEW AND CAMDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3923 9404 3933 9376 3921 9376 3921 9373
      3902 9372 3904 9396
TIME...MOT...LOC 1636Z 242DEG 19KT 3917 9391 

HAIL...1.75IN
WIND...60MPH
 
$$

PIETRYCHA
069 
WWUS53 KEAX 261645
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1145 AM CDT THU MAY 26 2016

MOC107-177-261655-
/O.EXP.KEAX.SV.W.0082.000000T0000Z-160526T1645Z/
LAFAYETTE MO-RAY MO-
1145 AM CDT THU MAY 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LAFAYETTE AND
SOUTHEASTERN RAY COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3923 9404 3933 9376 3921 9376 3921 9373
      3902 9372 3904 9396
TIME...MOT...LOC 1644Z 242DEG 19KT 3917 9391 

$$

PIETRYCHA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 6:17 AM CDT, 4 hours 46 minutes earlier.

Area forecast discussion, May 26, 6:17 AM CDT, 4 hours 46 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
617 AM CDT THU MAY 26 2016

.Discussion...
Issued at 349 AM CDT THU MAY 26 2016

Tricky forecast over the next 36-48 hours as a shortwave trough
ejects out of the desert Southwest and pushes surface low pressure
from the lee side of the Rockies out into western KS. The primary
focus for convective initiation later today, at least from a
synoptic perspective, will be the dryline stretching from west
central KS through the TX panhandle, and the warm front extending
northeastward from southwest KS through the central Plains. However,
there are many caveats to this synoptic perspective as overnight
convection sets up several possible outflow boundaries in and around
the CWA, and any additional convection that develops and moves
into the region early this morning could also have an impact on
today's storms. High-resolution models are definitely struggling to
resolve the severe potential, with the HRRR developing a cell on the
edge of the LLJ near sunrise in south central NE, expanding the storm
with time, and using its outflow to effectively push the warm front
into our CWA from its forecast afternoon position in southeast NE
through central IA, which then serves as a focus for what can only be
described as convective explosion by mid-afternoon. While that
scenario seems a bit unlikely, the warm front is currently fairly far
south across central KS, and if it does not lift north with time as
is currently forecast, that could result in another scenario with a
result similar to the HRRR forecast. What is known is that plentiful
CAPE and adequate deep-layer shear will be available this afternoon,
setting the stage for severe potential whenever storms do develop or
arrive in the CWA. Based on the large-scale perspective the highest
chances for strong to severe storms should be late this evening into
the night, but with that much instability and a possibility of some
convergence from lingering outflow boundaries, and an unknown
progression of the synoptic warm front, a few storms are at least
possible from late morning onward.

Friday's severe potential will be highly dependent on how much
convection is ongoing Friday morning, and whether or not any
clearing occurs during the afternoon. Shear is actually its highest
over our CWA on Friday evening as the upper trough shifts eastward,
however instability may be more limited and showers and storms may
be ongoing through much of the day with strong upper-level support
for convection melding into the period when isentropic lift/LLJ
support tends to diurnally wane; thus, it may not be possible to
develop robust updrafts later in the day. Storms are still expected
to develop out to our west along the dryline where instability will
be higher, so if we can clear out long enough to build a bit more
supportive lapse rates, these storms could still be strong to severe
when/if they arrive in the CWA later Friday evening or Friday night.

Storm chances decrease for the weekend, and while PoPs are non-zero
due to available moisture, continued southerly flow, and at least
some instability, the overall forcing will decrease late Friday
night and especially Saturday and Sunday as the upper trough departs
and the dryline retreats back to the west, becoming more diffuse and
likely not sparking daily strong/severe convection is it has been
over the last several days. High temperatures will gradually warm
from the upper 70s on Friday to the mid 80s by Sunday, and lows will
continue at above normal readings in the mid to upper 60s. A return
to the active pattern then begins Monday night as another trough
digs into the western CONUS, and should continue through the end of
the forecast period until the trough ejects out.

&&

.Aviation...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 617 AM CDT THU MAY 26 2016

Isolated to widely scattered thunderstorms will continue to be
possible in the vicinity of all KC-area terminals for a few hours
this morning, then thunderstorm activity should die down temporarily
for late morning and early afternoon. Storms are expected to
redevelop by mid to late afternoon across eastern KS, possibly
nearing the terminals as early as 20z but more likely after 00z.
Ceilings, in general, will stay above 3 kft, but may be briefly
reduced in stronger storms. Several rounds of thunderstorm activity
is expected, and may last through the end of the TAF period.

&&

.EAX Watches/Warnings/Advisories...
KS...None.
MO...None.
&&

Discussion...Laflin
Aviation...Laflin
Hazardous weather outlook, May 26, 4:51 AM CDT, 6 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
451 AM CDT THU MAY 26 2016

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271000-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS-
ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER-
HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON-
CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON-
RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS-
COOPER-BATES-HENRY-
451 AM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND
WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...TODAY AND TONIGHT

 ISOLATED THUNDERSTORMS MAY DEVELOP ALONG A LINE FROM CENTRAL KANSAS
 THROUGH FAR NORTHWEST MISSOURI DURING THE LATE AFTERNOON OR EARLY
 EVENING HOURS...AND WILL GRADUALLY BECOME MORE NUMEROUS AND BUILD
 EASTWARD WITH TIME. THESE STORMS MAY BECOME SEVERE...PRODUCING
 LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES ESPECIALLY EARLY
 IN THEIR LIFE CYCLE ACROSS NORTHEAST KANSAS AND NORTHWEST MISSOURI.
 THE SEVERE THREAT WILL TRANSITION MORE TO STRAIGHT LINE
 WINDS...HAIL...AND FLOODING AS STORMS MOVE EAST.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

 THUNDERSTORMS WILL BE ONGOING FRIDAY MORNING...AND MAY CONTINUE
 THROUGH MUCH OF THE DAY. A FEW STRONG STORMS ARE POSSIBLE IN THE
 EVENING ACROSS EASTERN KANSAS AND FAR WESTERN MISSOURI..BUT THE
 SEVERE POTENTIAL WILL BE LIMITED BY MORNING STORMS...AND THE LESS
 CLEARING THAT OCCURS DURING THE DAY...THE LESSER THE POTENTIAL FOR
 SEVERE WEATHER THAT EVENING WILL BE.

 MORE DETAILED INFORMATION CAN BE ACCESSED AT...
 HTTP://WWW.WEATHER.GOV/EAX/HWO

In the hours before

Local storm report, May 26, 10:49 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1049 AM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 AM     HAIL             4 WSW BLUE SPRINGS      39.00N 94.36W
05/26/2016  M1.00 INCH       JACKSON            MO   PUBLIC

            1 INCH HAIL REPORTED NEAR I-470 AND NE BOWLIN RD NEAR
            LAKEWOOD VIA TWITTER

&&

LG
Local storm report, May 26, 10:50 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1050 AM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     HAIL             BLUE SPRINGS            39.02N 94.28W
05/26/2016  M1.00 INCH       JACKSON            MO   NWS EMPLOYEE

            QUARTER SIZE HAIL REPORTED IN BLUE SPRINGS

&&

LG
Local storm report, May 26, 10:55 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1055 AM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 AM     HAIL             KANSAS CITY KANSAS      39.11N 94.63W
05/26/2016  E1.75 INCH       WYANDOTTE          KS   PUBLIC

            GOLFBALL SIZE HAIL REPORTED IN KANSAS CITY KANSAS VIA
            TWITTER

&&

LG
Local storm report, May 26, 10:57 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1057 AM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1046 AM     HAIL             5 WNW BLUE SPRINGS      39.05N 94.36W
05/26/2016  E1.00 INCH       JACKSON            MO   PUBLIC

            QUARTER SIZE HAIL REPORTED AT THE INDEPEDENCE CENTER VIA
            TWITTER

&&

LG
Local storm report, May 26, 10:58 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1058 AM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 AM     HAIL             EASTON                  39.35N 95.12W
05/26/2016  E0.88 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

            REPORTED AT 243RD AND MILLWOOD RD IN NORTHERN LEAVENWORTH
            COUNTY

&&

MJM
Local storm report, May 26, 11:01 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1101 AM CDT THU MAY 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 AM     HAIL             2 NW DONIPHAN           39.66N 95.11W
05/26/2016  E1.00 INCH       DONIPHAN           KS   TRAINED SPOTTER

            DIME TO QUARTER SIZED HAIL AT HIGHWAY K7 ALONG THE
            DONIPHAN-ATCHISON COUNTY LINE.

&&

SAW

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:00 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway45 min
May 25, 11:10 PM CDTSpecial Weather StatementEAXNodaway35 min
May 25, 11:32 PM CDTSpecial Weather StatementEAXAtchison43 min
May 25, 11:42 PM CDTSevere Thunderstorm WarningEAXAndrew, DeKalb, Holt, Nodaway48 min
May 25, 11:49 PM CDTSevere Thunderstorm WarningEAXAtchison, Nodaway26 min
May 26, 12:28 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, DeKalb47 min
May 26, 1:11 AM CDTSpecial Weather StatementEAXClay, Jackson34 min
May 26, 1:52 AM CDTSpecial Weather StatementEAXAdair38 min
May 26, 3:18 AM CDTSpecial Weather StatementEAXPlatte42 min
May 26, 3:59 AM CDTSpecial Weather StatementEAXClay46 min
May 26, 8:59 AM CDTSpecial Weather StatementEAXPlatte31 min
May 26, 9:47 AM CDTSpecial Weather StatementEAXRay43 min
May 26, 10:07 AM CDTRiver Flood WarningEAXAndrew, Buchanan6 days
May 26, 10:07 AM CDTRiver Flood WarningEAXClay, Jackson, Ray7 days
May 26, 10:07 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray13 days
May 26, 10:07 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline15 days
May 26, 10:07 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline15 days
May 26, 10:08 AM CDTSevere Thunderstorm WarningEAXRay15 min
May 26, 10:15 AM CDTSevere Thunderstorm WarningEAXBuchanan, Platte45 min
May 26, 10:18 AM CDTRiver Flood WarningEAXCass, Henry, Johnson3 days
May 26, 10:18 AM CDTRiver Flood WarningEAXCooper, Saline5 days
May 26, 10:18 AM CDTRiver Flood WarningEAXBates, Cass, Henry4 days
May 26, 10:26 AM CDTSevere Thunderstorm WarningEAXClay, Jackson38 min
May 26, 10:36 AM CDTRiver Flood WarningEAXBuchanan4 days
May 26, 10:36 AM CDTRiver Flood WarningEAXPlatte5 days
May 26, 10:36 AM CDTRiver Flood WarningEAXPlatte5 days
May 26, 10:41 AM CDTSevere Thunderstorm WarningEAXJackson, Ray49 min
May 26, 10:57 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan48 min
May 26, 11:24 AM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan23 min
May 26, 11:41 AM CDTSevere Thunderstorm WarningEAXBuchanan, Holt49 min
May 26, 12:00 PM CDTSpecial Weather StatementEAXLafayette45 min
May 26, 12:13 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt27 min
May 26, 12:15 PM CDTAreal Flood AdvisoryEAXLafayette, Saline3 hr
May 26, 12:19 PM CDTSevere Thunderstorm WarningEAXSaline41 min
May 26, 12:26 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte49 min
May 26, 12:45 PM CDTSevere Thunderstorm WarningEAXClay, Platte30 min
May 26, 12:50 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Saline40 min
May 26, 1:05 PM CDTFlash Flood WatchEAXAndrew, Atchison, Bates, Buchanan, Caldwell, Cass and 13 more38 hr
May 26, 1:09 PM CDTSevere Thunderstorm WarningEAXGentry, Worth10 min
May 26, 1:11 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Platte, Ray49 min
May 26, 1:26 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph, Saline19 min
May 26, 1:30 PM CDTSpecial Weather StatementEAXSaline45 min
May 26, 1:37 PM CDTSevere Thunderstorm WarningEAXCooper, Saline38 min
May 26, 1:40 PM CDTSevere Thunderstorm WarningEAXJackson, Ray34 min
May 26, 1:41 PM CDTAreal Flood AdvisoryEAXChariton, Howard, Saline2 hr
May 26, 1:42 PM CDTSpecial Weather StatementEAXNodaway48 min
May 26, 1:48 PM CDTSevere Thunderstorm WarningEAXAtchison, Holt, Nodaway, Worth30 min
May 26, 2:06 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette, Ray39 min
May 26, 2:18 PM CDTSevere Thunderstorm WarningEAXAtchison20 min
May 26, 2:19 PM CDTRiver Flood WarningEAXDaviess, Gentry68 hr
May 26, 2:19 PM CDTRiver Flood WarningEAXDaviess, Livingston3 days
May 26, 2:19 PM CDTRiver Flood WarningEAXLinn, Livingston4 days
May 26, 2:19 PM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston5 days
May 26, 2:19 PM CDTRiver Flood WarningEAXCarroll, Chariton5 days
May 26, 2:27 PM CDTSevere Thunderstorm WarningEAXBuchanan, Platte33 min
May 26, 2:56 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Caldwell, Clay, Clinton, Daviess and 2 more49 min
May 26, 3:13 PM CDTSpecial Weather StatementEAXHenry32 min
May 26, 3:14 PM CDTSevere Thunderstorm WarningEAXPlatte31 min
May 26, 3:25 PM CDTSpecial Weather StatementEAXJackson35 min
May 26, 3:32 PM CDTTornado WarningEAXPlatte28 min
May 26, 3:34 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette26 min
May 26, 3:45 PM CDTSevere Thunderstorm WarningEAXAndrew, Buchanan, Clinton, DeKalb45 min
May 26, 3:47 PM CDTFlash Flood WarningEAXAndrew, Buchanan, Clay, Clinton, DeKalb, Platte6 hr
May 26, 4:00 PM CDTTornado WarningEAXClay, Platte30 min
May 26, 4:02 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Ray43 min
May 26, 4:04 PM CDTSevere Thunderstorm WarningEAXCass, Henry, Johnson41 min
May 26, 4:19 PM CDTSevere Thunderstorm WarningEAXCaldwell, Clinton, Daviess, DeKalb41 min
May 26, 4:27 PM CDTSevere Thunderstorm WarningEAXClay, Clinton, Platte48 min
May 26, 4:40 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Lafayette, Ray35 min
May 26, 4:44 PM CDTSevere Thunderstorm WarningEAXHenry, Johnson, Pettis31 min
May 26, 4:45 PM CDTAreal Flood AdvisoryEAXJackson6 hr
May 26, 4:47 PM CDTAreal Flood AdvisoryEAXCass, Henry, Johnson6 hr
May 26, 4:56 PM CDTSevere Thunderstorm WarningEAXPlatte34 min
May 26, 5:00 PM CDTTornado WarningEAXJohnson, Pettis30 min
May 26, 5:02 PM CDTFlash Flood WarningEAXCaldwell, Clay, Daviess, Jackson, Lafayette, Platte and 1 more6 hr
May 26, 5:07 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Ray23 min
May 26, 5:14 PM CDTRiver Flood WarningEAXClay, Platte40 hr
May 26, 5:15 PM CDTSevere Thunderstorm WarningEAXClay, Jackson, Ray30 min
May 26, 5:18 PM CDTFlash Flood WarningEAXJohnson, Pettis, Saline6 hr
May 26, 5:22 PM CDTTornado WarningEAXAtchison23 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.